| Model Number |
9438-06 |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that intermittent invalid transmitter id alerts occurred.Despite multiple attempts, a sensor session was unable to be initiated.In addition, customer reported a loss of connection with the pump for an unspecified amount of time.No additional patient or event information was available.A root cause could not be determined.A replacement transmitter was sent to the customer.